Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Pseudo-effective line bundles over holomorphically convex manifolds


Authors: Xiankui Meng and Xiangyu Zhou
Journal: J. Algebraic Geom. 28 (2019), 169-200
DOI: https://doi.org/10.1090/jag/714
Published electronically: October 16, 2018
Full-text PDF

Abstract | References | Additional Information

Abstract: In the present paper, we consider the pseudo-effective line bundles over holomorphically convex manifolds and obtain some results related to the vanishing, finiteness, and surjectivity of analytic cohomology groups with multiplier ideal sheaves.


References [Enhancements On Off] (What's this?)


Additional Information

Xiankui Meng
Affiliation: School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, People’s Republic of China; Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, People’s Republic of China
Email: mengxiankui@amss.ac.cn

Xiangyu Zhou
Affiliation: Institute of Mathematics, AMSS, and Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences, Beijing 100190, People’s Republic of China – and – School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, People’s Republic of China
Email: xyzhou@math.ac.cn

DOI: https://doi.org/10.1090/jag/714
Received by editor(s): January 27, 2017
Received by editor(s) in revised form: July 16, 2017, August 10, 2017, August 15, 2017, September 11, 2017, and November 2, 2017
Published electronically: October 16, 2018
Additional Notes: The first author was partially supported by NSFC-11771231. The second author was partially supported by NSFC-11431013.
Article copyright: © Copyright 2018 University Press, Inc.

American Mathematical Society